# SDR HSYA01031505

- Difficulty date: March 16, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N766FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0260
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 066031140000
- Condition: Smoke
- Location: Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE COMING FROM THE RADAR INDICATOR.
